# SDR DALA2018121107139

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 55,860 hours, 18,201 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 0859344) R-1 DOOR SNUBBER FAILS CHECK, REPLACEMENT REQUIRED. R/R'D R-1 SERVICE DOOR ROTARY SNUBBER IAW B-757 AMM 52-11-10, RIG CHECK PERFORMED ON AMDS CARD 2040-0191-1R.
